# SDR 96ZZZX99

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2251W
- Make and model: Bell 47G-5
- Aircraft serial: 7965
- Engine: Allsn 250C18B
- System (JASC): 7323 · Turbine Governor
- Part: Control Cable
- Part number: 56075042
- Condition: Failed
- Location: N2 Governor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

N2 GOVERNOR CONTROL CABLE END FAILED WHILE BEING INSTALLED ON HELICOPTER.  THREADED END BROKE OFF DURING INITIAL ADJUSTMENT ON GROUND.  THIS CABLE END IS A 1/4-28 THREADED FITTING THAT IS SWAGED ONTO A .1875 INCH CABLE SHANK.  THE THREADS HAD BEEN CUT TOO FAR DOWN UNTIL THEY MET THE END OF THE BORE THAT IS SWAGED ONTO CABLE SHANK LEAVING VERY LITTLE MATERIAL.  SUBMITTER STATED PROPERLY MANUFACTURED THREADED ENDS HAVE APPROXIMATELY .125 INCH BETWEEN END OF THREADS AND END OF SWAGE BORE.
